# SDR AALA202105269018

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 77,209 hours, 9,745 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Frame
- Condition: Dirty
- Location: Crew Rest Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CREW REST DOOR DIFFICULT TO OPEN OR CLOSE. CLEANED AND LUBRICATED DOOR FRAME AS REQUIRED.
